# SDR SWAA2023041114342

- Difficulty date: March 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,163 hours, 31,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727B TO BS767 AND RBL21 WL156 AFT CARGO COMPARTMENT 2023-180865<[01] REPLACED SUPPORT ZEE BTW BS 727 TO BS 767 AT LEVEL STR 25R AND WL 154.7 AT AFT CARGO COMPARTMENT I.A.W B737-700 AND SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG: 146A7500 SHEET 85 REV A ; SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTIVE ACTION 1 CERTIFIED RII   REPLACED SUPPORT ZEE BTW BS 727 TO BS 767 AT LEVEL STR 25R AND WL 154.7 AT AFT CARGO COMPARTMENT I.A.W B737-700 AND SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG: 146A7500 SHEET 85 REV A ; SEE INDIVIDUAL SIGN OFF BELOW.
